# SDR DALA2015110406720

- Difficulty date: November 3, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 40,259 hours, 26,745 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Condition: Overheated
- Location: Beacon
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING TAXI, F/A NOTICED ACRID, ELECTRICAL ODOR BEFORE GETTING TO RAMP.  STRONG ODOR, NO VISIBLE SMOKE.  BOTH ENGINES & BOTH PACKS RUNNING.  AT GATE AFTER SHUTDOWN WITH BOTH PACKS ON APU ODOR WAS NOTICABLE, ODOR AT OVERWING EXIT ROW.  CONFIRMED PROBLEM TO BE OVERHEATED UPPER BEACON POWER SUPPLY.  REPLACED POWER SUPPLY IAW AMM 33-42-13, CKS GOOD.
